# SDR QXEA2010090900525

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF348C1
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - LT MLG SIDE STAY FITTING HAS SMALL CHAFE.  BLENDED OUT CHAFE IAW REO 670-57-11-043.  BLENDED AREA IS .050" BY .050" CORNER BLEND 1.00" LENGTH.  PERFORMED ECI ON LT SIDE STAY FITTING BLEND AREA. NO CRACKS NOTED AT THIS TIME, IAW NDTM ECI 51-20-006-250-A01. WORK PERFORMED IAW REO 670-57-11-043. PERFORMED ROTO PEEN ON REWORKED AREA IAW REO 670-57-11-043.
